# SDR 2003UALA00285

- Difficulty date: March 16, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 71,789 hours, 18,410 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DAMAGED BY LOADER AFT OF FWD CARGO DOOR. VARIOUS DENTS AND GOUGES  MAJOR REPAIR ACCOMPLISHED WITH DOUBLERS IN AREA FWD OF CARGO DOOR BELOW RT WING LITE.
